# SDR SWAA2020052078636

- Difficulty date: May 17, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 8,622 hours, 3,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFT FLASHLIGHT FLASHING RED / REMOVED AND REPLACED AFT FLASHLIGHT'S BATTERY AS REQUIRED PER B737 MM 25-64-00
